MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC N/A; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER

INNOVATIVE HEALTH, LLC N/A; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Model Number 7003D
Medical Device Problem Codes Material Separation (1562); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health llc became aware on 9-jan-2024 of a reprocessed polaris x steerable diagnostic ep catheter from sacred heart medical center at riverbend reported to have a broken tip and an exposed wire.A review of the process control record was performed and no anomalies were noted.The device passed all inspection criteria at the time of manufacturing.Innovative health received the device for evaluation on 12-jan-2024.Upon investigation, the device tip was confirmed to be deformed and the flat spring wire exposed.The entire device was returned and no missing pieces were noted.Upon evaluation of the complaint device, the steering mechanism operated as intended.The device was able to be deflected and maintain its deflection.Additional information was obtained on 22-jan-2024 from the account and no injury or complications were reported as a result of the event.
 
Event or Problem Description
The device was reported to have a broken tip and an exposed wire.No injuries were reported.

Brand Name
N/A
Common Device Name
DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key18581068
Report Number3011610434-2024-00001
Device Sequence Number8491975
Product Code NLH
UDI-Device Identifier10841898111891
UDI-Public10841898111891
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K160303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2025
Device Model Number7003D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown